MathSciNet Relay Station
MathSciNet bibliographic data
MR102731 (21 #1517) 46.00
Kohls, C. W. Ideals in rings of continuous functions. Fund. Math. 45 1957 28–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement